Skip to main content
Journal cover image

Unipotent variations of mixed Hodge structure

Publication ,  Journal Article
Hain, RM; Zucker, S
Published in: Inventiones Mathematicae
1987

Duke Scholars

Published In

Inventiones Mathematicae

DOI

ISSN

0020-9910

Publication Date

1987

Volume

88

Issue

1

Start / End Page

83 / 124

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Hain, R. M., & Zucker, S. (1987). Unipotent variations of mixed Hodge structure. Inventiones Mathematicae, 88(1), 83–124. https://doi.org/10.1007/BF01405093
Hain, R. M., and S. Zucker. “Unipotent variations of mixed Hodge structure.” Inventiones Mathematicae 88, no. 1 (1987): 83–124. https://doi.org/10.1007/BF01405093.
Hain RM, Zucker S. Unipotent variations of mixed Hodge structure. Inventiones Mathematicae. 1987;88(1):83–124.
Hain, R. M., and S. Zucker. “Unipotent variations of mixed Hodge structure.” Inventiones Mathematicae, vol. 88, no. 1, 1987, pp. 83–124. Scival, doi:10.1007/BF01405093.
Hain RM, Zucker S. Unipotent variations of mixed Hodge structure. Inventiones Mathematicae. 1987;88(1):83–124.
Journal cover image

Published In

Inventiones Mathematicae

DOI

ISSN

0020-9910

Publication Date

1987

Volume

88

Issue

1

Start / End Page

83 / 124

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics